Hyperchaos and bifurcations in a driven Van der Pol–Duffing oscillator circuit

Vincent, Uchechukwu and Nana-Nbendjo, B. R. and Ajayi, A. A. and Njah, A. N. and McClintock, Peter V. E. (2015) Hyperchaos and bifurcations in a driven Van der Pol–Duffing oscillator circuit. International Journal of Dynamics and Control, 3 (4). pp. 363-370. ISSN 2195-2698

[img]
Preview
PDF (Ajayi_IJDCPostPrint)
Ajayi_IJDCPostPrint.pdf - Accepted Version

Download (6MB)

Abstract

We investigate the dynamics of a driven Van der Pol–Duffing oscillator circuit and show the existence of higher-dimensional chaotic orbits (or hyperchaos), transient chaos, strange-nonchaotic attractors, as well as quasiperiodic orbits born from Hopf bifurcating orbits. By computing all the Lyapunov exponent spectra, scanning a wide range of the driving frequency and driving amplitude parameter space, we explore in two-parameter space the regimes of different dynamical behaviours.

Item Type:
Journal Article
Journal or Publication Title:
International Journal of Dynamics and Control
Additional Information:
The final publication is available at Springer via http://dx.doi.org/10.1007/s40435-014-0118-1
Subjects:
ID Code:
73719
Deposited By:
Deposited On:
18 Jun 2015 05:42
Refereed?:
Yes
Published?:
Published
Last Modified:
03 Jul 2020 01:41